Stability of multivariate complex diamond polynomials

Y. Q. Shi, S. F. Zhou

Research output: Contribution to journalConference articlepeer-review

1 Scopus citations


Recently, attention has been focused on the (open left half plane) stability of a family of polynomials having complex coefficients with their real and imaginary parts each varying in a diamond. It has been found that the stability of the family of polynomials requires the checking of 16 one-dimensional edges of the diamond. This result is extended to n-variate case. It is proved that checking the scattering Hurwitz property of certain 16n one-dimensional edges of the diamond can guarantee the scattering Hurwitz property of the whole diamond family of n-variate complex polynomials.

Original languageEnglish (US)
Pages (from-to)2411-2414
Number of pages4
JournalProceedings - IEEE International Symposium on Circuits and Systems
StatePublished - 1991
Event1991 IEEE International Symposium on Circuits and Systems Part 4 (of 5) - Singapore, Singapore
Duration: Jun 11 1991Jun 14 1991

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering


Dive into the research topics of 'Stability of multivariate complex diamond polynomials'. Together they form a unique fingerprint.

Cite this